# SDR CA960311021

- Difficulty date: February 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Piper PA-30
- Engine: Lyc IO320B1A
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: R35
- Condition: Failed
- Location: Internal
- Component: Aviall, R35
- Stage of operation: CR
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

(CAN)REPORTED SLOW DISCHARGE OF BATTERY WITH THE EVENTUAL LOSS OF ALL RADIOS AND SLOW GEAR EXTENSION. RADIO LOSS WAS THE FIRST SIGN.
